# SDR 9JLA2022042530799

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N88AF
- Make and model: Cessna 560XL
- Aircraft serial: 5606004
- Aircraft time: 4,110 hours, 3,494 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Control Valve
- Part number: 1988003
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AT 45,000 FT THE INITIAL POWER REDUCTION FROM CLIMB POWER TO 90% YIELDED AN AUDIBLE "THUD" AND HOT AIR SMELL. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE LEFT AND RIGHT FLOW CONTROL VALVES TO BE DEFECTIVE. THE VALVES WERE REPLACED. OPS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE
